Volume 11 (2023-2024)
Volume 10 (2022-2023)
Volume 9 (2021-2022)
Volume 8 (2020-2021)
Volume 7 (2019-2020)
Volume 6 (2018-2019)
Volume 5 (2017-2018)
Volume 4 (2016-2017)
Volume 3 (2015-2016)
Volume 2 (2014-2015)
Volume 1 (2013-2014)
ON REGULAR PRIME INJECTIVITY OF S-POSETS

H. Rasouli; Gh. R. Moghaddasi; N. Sarvghad

Volume 8, Issue 2 , January 2021, , Pages 219-230

https://doi.org/10.22044/jas.2020.8317.1406

Abstract
  In this paper, we define the notion of regular prime monomorphism for $S$-posets over a pomonoid $S$ and investigate some categorical properties including products, coproducts and pullbacks. We study $\mathcal{M}$-injectivity in the category of $S$-posets where $\mathcal{M}$ is the class of regular prime ...  Read More

COGENERATOR AND SUBDIRECTLY IRREDUCIBLE IN THE CATEGORY OF S-POSETS

Gh. Moghaddasi

Volume 2, Issue 2 , January 2015, , Pages 137-146

https://doi.org/10.22044/jas.2015.371

Abstract
  In this paper we study the notions of cogenerator and subdirectly irreducible in the category of S-poset. First we give somenecessary and sufficient conditions for a cogenerator $S$-posets. Then we see that under some conditions, regular injectivity implies generator and cogenerator. Recalling Birkhoff's ...  Read More